Welcome to the Phobics Awareness Forums.
Panic 468x60
Results 1 to 2 of 2
  1. #1
    Junior Member
    Join Date
    Jul 2012
    Location
    New Hampshire
    Posts
    12

    Citalopram effects?

    I was told to take citalopram by my doctor, and finally after getting the nerve took my first dose. I think that I am just highly sensitive to meds like this.
    I took a 10mg dose, and soon after had a horrid headache, felt sick to my stomach, dizzy, and not confused, but forgetful in the felt like I'm loosing my mind kind of way.

    The headache landed me in the ER due to over the counters not really touching it.
    I spoke with my doctor today and she said that these are normal side effects, and should go away in a week or two.. Has anyone else had this reaction when starting this med?

  2. #2
    Junior Member
    Join Date
    Sep 2012
    Posts
    2
    I took it at a 20 dose 1 time after my dr. pushing me to try it. everything was worse for me. I was on the floor crying from feeling like i was going crazy. maybe it was all in my head but thats what its about anyways right?

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Panic Large